# SDR COMA0260586

- Difficulty date: October 14, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 21,625 hours, 21,112 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Handle
- Part number: 7179015
- Part serial: 662A
- Condition: Malfunctioned
- Location: Inst Panel
- Part time: 3,391 hours, 3,370 cycles
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5537 LANDING GEAR CONTROL HANDLE CANNOT BE SELECTED TO UP.REPLACED THE LANDING GEAR CONTROL HANDLE ASSY.
